# SDR 2022F00229

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: General aviation
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 5,513 hours, 3,738 cycles
- Engine: Pwc PW306D1
- Engine time: 5,406 hours, 3,603 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Engine
- Part number: 30B745001
- Part serial: PCECN0079
- Condition: Corroded
- Location: Zone 400
- Part time: 5,406 hours, 3,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENGINE AGB AFT COVER IS CORRODING.
